Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Purple areas on skin, itchy and tender. On atenol and losartan. What is going on?

Hello, Over the last several months I have developed a number of very large areas on my lower abdomen that are really strange. They are: mostly round, large, from 2 to 4 in. diameter, darker purple around perimeter and lighter in centers, are not itchy or tender, are not raised at all and are continuing to develop. I have five of these now with one being on my inner thigh and a new one coming between my underarm and breast. I didn t know they were there until I noticed that I had three of them. I am female, 60 yrs. old, high blood pressure, fibromyalgia , high colesteral, gerd and depression. My meds are: atenolol , losartan, cymbalta, neurontin , simvastatin, omeprazole, 81 mg. aspirin and ambien . I did have a problem with a hematametrea (spelling) last year for which I had an embolization done. These bruise-like area are very worrisome. Any thoughts on his.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your condition is non commital to some disease. such things can occur to some drugs or
in some diseases but not commen to all. I advise you to consult a dermatologist for diagnosis and treatment.
Besides i advise you to follow some diet recomendations as take more of green leafy vegetables pulses sprouts milk fruits and
juices which take care of your skin.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor